MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT

DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT
Model Number 7305P-D
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare received a complaint of "low suction" involving a devilbiss suction device.There was no report or evidence of illness, injury or medical treatment associated with the complaint.The unit was returned to devilbiss for evaluation.The root cause of the failure mode was back-suction of evacuated contents into the unit, rendering it unrepairable.This condition is the result of failing to operate the device as intended.

Brand Name
DEVILBISS
Common Device Name
SUCTION UNIT
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd
ste 210
port washington, NY 11050
5169984600
MDR Report Key15233485
Report Number2515872-2022-00126
Device Sequence Number4768705
Product Code JCX
UDI-Device Identifier00885304002369
UDI-Public00885304002369
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7305P-D
Device Catalogue Number7305P-D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown